# SDR HALA2009072000316

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 717-200
- Aircraft serial: 25531
- Aircraft time: 74,464 hours, 13,728 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Flow Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB,  RT AIR CONDITIONING PACK ILLUMINATES "INOP" "PACK OFF".  ACCOMPLISHED FIM 21-50-00 AND WDM 21-51-21 REPLACED RT FLOW CONTROL CARD (M864) PER AMM 21-51-09 OPERATIONAL TEST PER AMM 21-51-09 CHECKS OKAY.  RAN PACK WITH NUMEROUS TEMP VALVE,  TEMP SELECTIONS CHANGES, NO DEFECTS NOTED.  OK FOR SERVICES.
